# SDR FDEA201906131281

- Difficulty date: June 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 45,975 hours, 24,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5361237720000
- Condition: Corroded
- Location: Frames 12-12a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE CORRODED STIFFENER ON TOILET SERVICE PANEL CUTOUT SKIN AT FR12-  FR12A PER A300-600 SRM51-40-21. MAJOR REPAIR IAW GMM 6-2-100.
